×

zbMATH — the first resource for mathematics

On topologically invariant means on a locally compact group. (English) Zbl 0202.14001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ching Chou, Minimal sets and ergodic measures for \?\?\?, Illinois J. Math. 13 (1969), 777 – 788. · Zbl 0179.35603
[2] Ching Chou, On the size of the set of left invariant means on a semi-group, Proc. Amer. Math. Soc. 23 (1969), 199 – 205. · Zbl 0188.19006
[3] Mahlon M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509 – 544. · Zbl 0078.29402
[4] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[5] W. R. Emerson and F. P. Greenleaf, Covering properties and Følner conditions for locally compact groups, Math. Z. 102 (1967), 370 – 384. · Zbl 0184.36104 · doi:10.1007/BF01111075 · doi.org
[6] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[7] E. Granirer, On amenable semigroups with a finite-dimensional set of invariant means. I, Illinois J. Math. 7 (1963), 32 – 48. · Zbl 0113.09801
[8] Edmond Granirer, On the invariant mean on topological semigroups and on topological groups, Pacific J. Math. 15 (1965), 107 – 140. · Zbl 0144.38203
[9] E. Granirer, On Baire measures on \?-topological spaces, Fund. Math. 60 (1967), 1 – 22. · Zbl 0146.12204
[10] Frederick P. Greenleaf, Invariant means on topological groups and their applications, Van Nostrand Mathematical Studies, No. 16, Van Nostrand Reinhold Co., New York-Toronto, Ont.-London, 1969. · Zbl 0174.19001
[11] A. Hulanicki, Means and Følner condition on locally compact groups, Studia Math. 27 (1966), 87 – 104. · Zbl 0165.48701
[12] J. M. Kister, Uniform continuity and compactness in topological groups, Proc. Amer. Math. Soc. 13 (1962), 37 – 40. · Zbl 0103.01604
[13] Indar S. Luthar, Uniqueness of the invariant mean on Abelian topological semigroups, Trans. Amer. Math. Soc. 104 (1962), 403 – 411. · Zbl 0196.29602
[14] I. Namioka, Følner’s conditions for amenable semi-groups, Math. Scand. 15 (1964), 18 – 28. · Zbl 0138.38001 · doi:10.7146/math.scand.a-10723 · doi.org
[15] Ralph A. Raimi, On Banach’s generalized limits, Duke Math. J. 26 (1959), 17 – 28. · Zbl 0085.10503
[16] Neil W. Rickert, Amenable groups and groups with the fixed point property, Trans. Amer. Math. Soc. 127 (1967), 221 – 232. · Zbl 0152.40203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.